Additive solvability and linear independence of the solutions of a system of functional equations

Eszter Gselmann, Z. Páles

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

The aim of this paper is twofold. On one hand, the additive solvability of the system of functional equations dk(xy) = ∑k i=0 Γ(i, k - i)di(x)dk-i(y) (x, y ∈ R, k ∈ {0, . . . , n}) is studied, where Δn := {(i, j) ∈ Z×Z

Original languageEnglish
Pages (from-to)101-110
Number of pages10
JournalActa Scientiarum Mathematicarum
Volume82
Issue number1-2
DOIs
Publication statusPublished - 2016

Fingerprint

Linear independence
Functional equation
Solvability

Keywords

  • Derivation
  • Higher order derivation
  • Iterates
  • Linear dependence

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Additive solvability and linear independence of the solutions of a system of functional equations. / Gselmann, Eszter; Páles, Z.

In: Acta Scientiarum Mathematicarum, Vol. 82, No. 1-2, 2016, p. 101-110.

Research output: Contribution to journalArticle

@article{dbf8b78d219147e18fb18a52fd1d5213,
title = "Additive solvability and linear independence of the solutions of a system of functional equations",
abstract = "The aim of this paper is twofold. On one hand, the additive solvability of the system of functional equations dk(xy) = ∑k i=0 Γ(i, k - i)di(x)dk-i(y) (x, y ∈ R, k ∈ {0, . . . , n}) is studied, where Δn := {(i, j) ∈ Z×Z",
keywords = "Derivation, Higher order derivation, Iterates, Linear dependence",
author = "Eszter Gselmann and Z. P{\'a}les",
year = "2016",
doi = "10.14232/actasm-014-534-6",
language = "English",
volume = "82",
pages = "101--110",
journal = "Acta Scientiarum Mathematicarum",
issn = "0001-6969",
publisher = "University of Szeged",
number = "1-2",

}

TY - JOUR

T1 - Additive solvability and linear independence of the solutions of a system of functional equations

AU - Gselmann, Eszter

AU - Páles, Z.

PY - 2016

Y1 - 2016

N2 - The aim of this paper is twofold. On one hand, the additive solvability of the system of functional equations dk(xy) = ∑k i=0 Γ(i, k - i)di(x)dk-i(y) (x, y ∈ R, k ∈ {0, . . . , n}) is studied, where Δn := {(i, j) ∈ Z×Z

AB - The aim of this paper is twofold. On one hand, the additive solvability of the system of functional equations dk(xy) = ∑k i=0 Γ(i, k - i)di(x)dk-i(y) (x, y ∈ R, k ∈ {0, . . . , n}) is studied, where Δn := {(i, j) ∈ Z×Z

KW - Derivation

KW - Higher order derivation

KW - Iterates

KW - Linear dependence

UR - http://www.scopus.com/inward/record.url?scp=84973511452&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84973511452&partnerID=8YFLogxK

U2 - 10.14232/actasm-014-534-6

DO - 10.14232/actasm-014-534-6

M3 - Article

AN - SCOPUS:84973511452

VL - 82

SP - 101

EP - 110

JO - Acta Scientiarum Mathematicarum

JF - Acta Scientiarum Mathematicarum

SN - 0001-6969

IS - 1-2

ER -